# SDR IXXA20170831279

- Difficulty date: August 14, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380242
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOUND HYD BAY DOOR LOWER BEAM IS CRACKED AT THE FORWARD END AND FORWARD BRACKET IS MISSING FASTENERS.   REMOVED AND REPLACED LOWER BEAM IAW SRM 51-40-02.
